# SDR ABXA9900527

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 57550592
- Condition: Corroded
- Location: Bs 668
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER AT STATION 668 UNDER LONGERON 36 CORRODED.  REPAIRED IAW DC8 SRM 51-1-20D AND ABX REA D853-27311.
